# SDR DALA2025052704057

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 16,073 hours, 7,415 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Probe
- Condition: Fod
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8109 - ATB - DUE TO "EFIS MISCOMPARE" CAUTION MESSAGE WITH UNRELIABLE AIRSPEED. CORRECTIVE ACTION: FOUND INSECT DEBRIS IN AIR DATA SMART PROBE (ADSP) 2, REPLACED ADSP 2. (LP# 7054454)
